I have been injected with monthly Lucentis for the past nine months and after starting taking G-cap for a month, the AMD condition seems to get worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 22 Oct 2009
I have age related macular degeneration (wet) I have been given the choice of Avastatin or Lucentis?
on reviewing I see Avastatin is in place for cancer treatement and Lucentis Licenced for my condition. Both have side effects. My tendancy is to go ...
2 answers • 2 Jul 2010
I was diagnosised with RA 5 years ago. I have been on methotrexate for this period of time. Recently I have been diagnosied with catatracts. Went to ...
2 answers • 30 Mar 2012
... yesterday and now its the weekend and no DR. to talk to
2 answers • 23 Jun 2012
if she begins to take coumadin that it will increase the chance of bleeding in her one "good" eye. Are there any studies with regards to ...
0 answers • 21 Jan 2013